Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

A generalization of the Erdös-Szekeres convex n-gon theorem.

T. Bisztriczky / G. Fejes Tóth

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1989, Issue 395, Pages 167–170, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1989.395.167, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alfredo Hubard, Luis Montejano, Emiliano Mora, and Andrew Suk
Order, 2011, Volume 28, Number 1, Page 121

Comments (0)

Please log in or register to comment.